Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Surfaces with parallel mean curvature vector


Author: Bang-Yen Chen
Journal: Bull. Amer. Math. Soc. 78 (1972), 709-710
MSC (1970): Primary 53A05, 53A10
DOI: https://doi.org/10.1090/S0002-9904-1972-12994-X
MathSciNet review: 0300204
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B.-Y. Chen, On the mean curvature of submanifolds of euclidean space. Bull. Amer. Math. Soc. 77 (1971), 741-743. MR 284953
  • 2. B.-Y. Chen and G. D. Ludden, Rigidity theorems for surfaces in euclidean space. Bull. Amer. Math. Soc. 78 (1972), 72-73. MR 290302
  • 3. D. A. Hoffman, Surfaces in constant curvature manifolds with parallel mean curvature vector field, Bull. Amer. Math. Soc. 78 (1972), 247-250. MR 298601
  • 4. D. A. Hoffman, Surfaces of constant mean curvature in constant curvature manifolds (to appear).
  • 5. H. B. Lawson, Jr., Minimal varieties in constant curvature manifolds, Thesis, Stanford University, Stanford, Calif., 1968.
  • 6. E. A. Ruh, Minimal immersions of 2-spheres in S4, Proc. Amer. Math. Soc. 28 (1971), 219-222. MR 42 #6761. MR 271880

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A05, 53A10

Retrieve articles in all journals with MSC (1970): 53A05, 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12994-X

American Mathematical Society